# SDR QXEA200700682

- Difficulty date: April 25, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 15,172 hours, 15,153 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Part number: 82454301001
- Condition: Frayed
- Location: Emergency Releas
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEG FLIGHT NR 2338: LT MAIN LANDING GEAR DOORS WOULDN'T OPEN WITH EMERGENCY RELEASE HANDLE.  FOUND LOWER AFT CABLE AT LEVER OFF PULLEY AND FRAYED.  MAINTENANCE REMOVED AND REPLACED THE CABLE WITH NEW CABLE FROM STOCK.  CHECKS WELL. AIRCRAFT RETURNED TO SERVICE.
